# SDR HDNA201607240001

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N575LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9114
- Aircraft time: 3,606 hours, 15,712 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 1173042303
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A 3 INCH CRACK ON VERTICAL FIN SPAR PROPAGATING FROM LIGHTNING HOLE. REPAIRED IAW RDAS-AHI16_0246, REV IR, REPAIR SHEET AHI2016-0115, REV IR, AND 8110-3 AHI16-146.
